# SDR V0XD20160629138

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MIDCAP AND KICK ANGLE CORRODED.  CLEANED KICK ANGLE AND REPLACED MIDCAP IAW SRMS 51-40-11, 51-25-06, 51-42-06, 51-21-11, 51-26-00, 51-41-00, AND 51-25-16.
